# SDR YADA080509

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 52,996 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 11452403733
- Condition: Separated
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT PITCH TRIM SEEMED TO SLIP - RETURNED TO AIRPORT.  MAINTENANCE REPLACED A BROKEN ELEVATOR TRIM CABLE.
